Silver Lake, MN
A 42-year-old female asked:
Had allergic reaction to cephalexin. could this cause an autoimmune disease to activate? such as rheumatoid arthritis? having never befoe joint pain
1 doctor answer • 3 doctors weighed in
Allergy and Immunology 40 years experience
Arthritis,: as a sequel to drug allergic reaction, can sometimes occur, not as a result of an autoimmune process, but a different immunologic mechanism and clears with time. If you believe your condition is really bothersome, you may want to see a rheumatologist for assessment, good luck
585 viewsReviewed >2 years ago
Last updated Aug 13, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.